MathSciNet Relay Station
MathSciNet bibliographic data
MR2657689 57M27 (57Q45)
Kamada, Seiichi; Oshiro, Kanako Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010), no. 10, 5501–5527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement